MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012446-12
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The investigation determined the reported difficulties appear to be related to calcification in the anatomy.The additional nc trek device is being filed under a separate medwatch report.
 
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosis located in the distal left circumflex (lcx) artery with heavy tortuosity and heavy calcification.Resistance was felt during advancement of the 2.0 x 12 mm nc trek balloon dilatation catheter (bdc) through the lesion; however, it was able to cross successfully.The balloon ruptured during the first inflation at 10 atmospheres held for 5 seconds.A 2.25 x 12 mm nc trek bdc was used and met with resistance as it was advanced to the lesion.This nc trek balloon also ruptured during the first inflation at 13 atmospheres held for 5 seconds.The stenosis at the lesion was decreased to 50% after the use of the replacement bdc and no additional treatment was performed.There were no adverse patient effects or clinically significant delay in the procedure reported.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6012349
Report Number2024168-2016-06777
Device Sequence Number1420087
Product Code LOX
UDI-Device Identifier08717648151699
UDI-Public(01)08717648151699(17)171231(10)50120G1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Catalogue Number1012446-12
Device Lot Number50120G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2016
Initial Report FDA Received Date10/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: SION, GRANDSLAM